# SDR SB05014

- Difficulty date: January 24, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Engine: Cfmint CFM563B2
- Engine time: 41,062 hours, 26,849 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Pmc
- Part number: 7139M91G01
- Part serial: ECDB2601
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 28,665 hours, 19,966 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

IAD - FLT1187 - ON CLIMB-OUT FROM IAD, EN ROUTE TO CLT, THE NR 2 ENGINE SURGED AS N1 ROLLED BACK 10 PERCENT AND BEGAN TO FLUCTUATE 4-5 PERCENT THEREAFTER.  AIRCRAFT BEGAN TO YAW AND ROLL.  AT 11,000 FEET, CREW DISENGAGED AUTOPILOT BUT PROBLEM CONTINUED.  FLIGHT RETURNED TO FIELD AT IAD AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE INSPECTED ENGINE INLET AND EXHAUST AREA.  NO FAULTS FOUND.  GROUND RUN OF NR 1 AND NR 2 ENGINE CHECKS NORMAL.  RELEASED AIRCRAFT ON MEL 73-7.  BOTH PMC'S ARE OFF.  MAINTENANCE ACCOMPLISHED TROUBLESHOOTING AND REPLACED THE NR 2 PMC PER MM 73-21-04.  OPERATIONAL CHECK GOOD.  REMOVED AND CLEARED MEL 73-7.
